# SDR AALA20150204014

- Difficulty date: February 4, 2015
- Submitted: February 10, 2015
- Operation: Air carrier
- Aircraft: N965TW
- Make and model: Doug DC-9-83
- Aircraft serial: 53615
- Aircraft time: 44,172 hours, 21,406 cycles
- System (JASC): 2910 · Hydraulic System, Main
- Part: Tee Fitting
- Condition: Leaking
- Location: Hyd System
- Stage of operation: DE
- How discovered: O
- Nature of condition: K
- Precautionary procedure: O

## Discrepancy

AIRCRAFT LOST LT HYD SYS FLUID DURING FLIGHT.  MAINTENANCE FOUND TEE FITTING OF LEFT THRUST REVERSER CONTROL VALVE LEAKING. TIGHTNED FITTING AND PERFORMED LEAK CHECK. SERVICED LEFT HYDRAULIC SYSTEM RESERVOIR PER AMM 29-00-00. SYSTEM CHECKS NORMAL.
